Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking Cortisone inhaler, burning sensation in different parts of the body. Suggestions?

I have burning indifferent parts of my body .Last year itstarted in my legs while air travell .Now i am experiencing is since last month in different parts , shoulders , back , eyes hands , mostly in my right hand as if touched chillies . I am taking inhaler also which has cortsone and i am taking it since 2 months .Above that i was too stressed also during this period
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Burning pain in different parts of the body is different from itchy hives or tiny red bumps and therefore you need a complete evaluation to see what the underlying problem is.
Tests such as CBC with MCV, B12 folate levels, LFTs C3 C4 ANA renal profile are all indicated.
If there are any temperature differences or perception of change of temperature on examination, a MRI scan of the spinal cord is indicated.
If you have any other symptoms such as nausea or vomiting or weight loss, then several other investigations are required.
I am not sure why you are taking a steroid inhaler (i.e, whether you have asthma or COPD).
If what you mean is itchy skin, then liver function tests are indicated and a complete liver autoimmune profile if LFTs are abnromal.
Treatment would then be determined according to results.
Long acting antihistamines can be tried to see what the effect is. Gabapentin or Gabaneuron is also another alternative if the pain was more neuropathic in nature.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor